Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from severe hairloss. Prescribed lotions. Hairloss continues after stopping medications?

Hii. I m a 23 year old girl. Suffering from a lot of hair fall since a year. I visited a Dermat and was adviced to apply zydip c lotion and amexidil 5 on alternate nights for a month. I ve also been given T.Follihair and Bi to Zed forte twice a day for a month. Please advice as to whether the lotions given to apply on the scalp are safe. Would there be more or continuing hair loss after stopping them as I have heard that stopping minoxidil leads to more hair fall than before?? Should I go ahead with the treatment??
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi, you are having tellogen effluvium. There are many causes.. Like thyroid dysfunction, vitamin deficiencies, mineral deficiencies,malnutrition, anaemia, typhoid, pregnancy , postpartum period.. Stress, psychological diseases, Certain drugs, malignancy, local scalp diseases.. Like seborrheic dermatitis etc... You should be investigated to find out any cause. And cause should be treated.first of all, you should remain calm , be positive, have healthy food, take good sleep... And take biotin containing tablet, vitamin B complex, vitamin E for long time. Apply mid potency steroid lotion daily at night., Use almond oil and herbal shampoo ... Ok . I hope you will be improved.

Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor